RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 451–452 (Mi dan4787)  

MATHEMATICS

On the theory of linear difference equations with periodic coefficients

G. P. Pelyukh

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (150 kB)

English version:
Doklady Mathematics, 1994, 49:3, 536–538

Bibliographic databases:
UDC: 517.962.2
Presented: Ю. А. Митропольский
Received: 02.08.1993

Citation: G. P. Pelyukh, “On the theory of linear difference equations with periodic coefficients”, Dokl. Akad. Nauk, 336:4 (1994), 451–452; Dokl. Math., 49:3 (1994), 536–538

Citation in format AMSBIB
\Bibitem{Pel94}
\by G.~P.~Pelyukh
\paper On the theory of linear difference equations with periodic
coefficients
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 451--452
\mathnet{http://mi.mathnet.ru/dan4787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289516}
\zmath{https://zbmath.org/?q=an:0830.39001}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 536--538


Linking options:
  • http://mi.mathnet.ru/eng/dan4787
  • http://mi.mathnet.ru/eng/dan/v336/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020